Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vomiting, nausea and stomach retching while taking oxyelite?

I have been taking Oxyelite Pro for several weeks...it's worked fine,cut the appetite and given me lots of energy, although it makes me shaky. Tonight, I took some on an empty stomach and went running about 20 minutes later...and vomited after 30 minutes. Now I feel nauseous and my stomach keeps retching. Is the oxyelite the cause?
Tue, 13 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

The ingredients are bauhinia purpurea, bacopa monnieri, DMAA, cirsium oligophyllum, yohimbine caffeine.

Probably you are allergic to above drugs or one of the components of it. Caffeine itself causes gastric irritation and loose motions in the patients of sensitiv stomach.

Use counter medicine like tablet Zofer twice a day for five days. If symptoms not improved stop the drug and see.

If still no improvement, please consult your physician, he/she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Retching


What causes vomiting, nausea and stomach retching while taking oxyelite?

Hello, The ingredients are bauhinia purpurea, bacopa monnieri, DMAA, cirsium oligophyllum, yohimbine caffeine. Probably you are allergic to above drugs or one of the components of it. Caffeine itself causes gastric irritation and loose motions in the patients of sensitiv stomach. Use counter medicine like tablet Zofer twice a day for five days. If symptoms not improved stop the drug and see. If still no improvement, please consult your physician, he/she will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu